# SDR 2008UALA06019

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 50,253 hours, 7,651 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 1701768
- Condition: Underserviced
- Location: Generating Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; BACKUP GENERATOR (R) OIL PRESSURE IS LOW.  DB- BACKUP CONVERTER MSG-2446090 LATCHD ER MODE.   ON ARRIVAL FOUND BACKUP GEN OIL IS ABOVE LOW LEVEL POSITION. SERVICED OIL AND MOTORED ENG, NO LEAK NOTED. CONCURRED WITH SAMC.
